# SDR DHL99804007

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dir Gyro
- Part number: 25883025
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O COMPASS DRIFTS (HSI) EXCESS + - 30 DEGREES OR MORE.  REPLACED NR 1 DG PER MM 34-21-1, SYSTEM CHECKED GOOD.
